# SDR AALA201804209001

- Difficulty date: April 8, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020200
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT, +Y765 BETWEEN FRAMES 64 TO 66  IN THE AT AFT GALLEY.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, DRAWINGS D53472832, AND D53472815.
